RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 107(149), Number 4(12), Pages 601–612 (Mi msb2700)  

This article is cited in 5 scientific papers (total in 5 papers)

Polygonal approximation of functions of two variables

K. I. Oskolkov


Abstract: This paper studies the approximation of functions of two variables by functions whose graphs in $3$-space are continuous surfaces which are piecewise flat. By analogy with the case of functions of one variable, we naturally call such approximating functions polygonal.
Bibliography: 8 titles.

Full text: PDF file (1041 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:6, 851–861

Bibliographic databases:

UDC: 517.514
MSC: 41A25, 41A30, 41A63
Received: 05.06.1978

Citation: K. I. Oskolkov, “Polygonal approximation of functions of two variables”, Mat. Sb. (N.S.), 107(149):4(12) (1978), 601–612; Math. USSR-Sb., 35:6 (1979), 851–861

Citation in format AMSBIB
\Bibitem{Osk78}
\by K.~I.~Oskolkov
\paper Polygonal approximation of functions of two variables
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 107(149)
\issue 4(12)
\pages 601--612
\mathnet{http://mi.mathnet.ru/msb2700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=524207}
\zmath{https://zbmath.org/?q=an:0429.41014|0404.41010}
\transl
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 6
\pages 851--861
\crossref{https://doi.org/10.1070/SM1979v035n06ABEH001628}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JP24400005}


Linking options:
  • http://mi.mathnet.ru/eng/msb2700
  • http://mi.mathnet.ru/eng/msb/v149/i4/p601

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Oswald P., “On the Degree of Nonlinear Spline Approximation in Besov-Sobolev Spaces”, J. Approx. Theory, 61:2 (1990), 131–157  crossref  mathscinet  zmath  isi
    2. Vladov N., “Spline Approximation on R2”, 43, no. 11, 1990, 9–11  mathscinet  zmath  isi
    3. Ronald A. DeVore, “Nonlinear approximation”, Acta Num, 7 (1998), 51  crossref  mathscinet  zmath
    4. Jan Vybíral, “Average Best m-term Approximation”, Constr Approx, 2012  crossref
    5. I. P. Irodova, “Piecewise polynomial approximation methods in the theory of Nikol'skiĭ–Besov spaces”, Journal of Mathematical Sciences, 209:3 (2015), 319–480  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:1167
    Full text:413
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019